Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Aug 22, 2016, 2:43 PM MDT for Sierra County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2016, 2:43 PM MDT (20:43 UTC)
- Expired
- Aug 22, 2016, 3:30 PM MDT
- In force
- 47 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 130 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
326
WUUS54 KEPZ 222043
SVREPZ
NMC051-222130-
/O.NEW.KEPZ.SV.W.0039.160822T2043Z-160822T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
243 PM MDT MON AUG 22 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 330 PM MDT
* AT 241 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
HILLSBORO...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
PALOMAS...
LOWER ANIMAS CREEK...
LADDER RANCH...
AND LOWER PALOMAS CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3292 10765 3309 10758 3307 10729 3282 10737
TIME...MOT...LOC 2041Z 287DEG 7KT 3300 10756
HAIL...1.00IN
WIND...60MPH
$$
LANEY1 follow-up statement
223
WWUS54 KEPZ 222124
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
324 PM MDT MON AUG 22 2016
NMC051-222133-
/O.EXP.KEPZ.SV.W.0039.000000T0000Z-160822T2130Z/
SIERRA NM-
324 PM MDT MON AUG 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SIERRA COUNTY
WILL EXPIRE AT 330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3292 10765 3309 10758 3307 10729 3282 10737
TIME...MOT...LOC 2118Z 287DEG 7KT 3300 10756
$$
LANEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:21 PM MDT, 22 minutes earlier.
Area forecast discussion, Aug 22, 2:21 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 221 PM MDT MON AUG 22 2016 .SYNOPSIS... Moist unstable air will continue to flow into southern New Mexico and west Texas through Tuesday resulting in scattered showers and thunderstorms across the region. A few storms may produce heavy rain...hail and strong winds. Drier air will bring some decrease in thunderstorm coverage on Wednesday but moisture will return and generate isolated to scattered thunderstorms across the Borderland Wednesday through the coming weekend. && .DISCUSSION... Morning sounding showing moisture and instability remain across southern New Mexico and west Texas with precipitable water at 1.2 inches and mucapes around 1100 J/kg. Closed low aloft was centered over northwestern Arizona early this afternoon with associated primary trough axis extending through central Arizona. Expect possible weak short waves to eject ahead of main trough northeastward through the cwa later today/tonight with primary trough axis moving eastward into the cwa later Tuesday. Concurrently a surface trough will also be moving across the region with low level convergence near/along its axis. Finally the area will be located in the right rear quadrant of a 70 kt upper jet streak. These elements will generate scattered to numerous showers and thunderstorms through Tuesday night. The abundant moisture including surface dewpoints above 50 indicates potential for heavy rainfall will continue with more localized flooding over several locations. In addition 6 km above ground west to southwest winds from 3 to 40 kt will provide favorable shear for updraft enhancement with a few storms possible becoming marginally severe with both a hail and wind threat. Upper trough axis will move across the cwa on Wednesday with surface trough moving east of the cwa. Consequently low and mid level winds become more westerly with some advection of drier air causing a reduction in thunderstorm coverage. However on Thursday another weak cold front will move to the southwest through southern New Mexico/west Texas with the combination of highpressure to the east and broad surface troughing west of the divide inducing mainly east to southeast winds through the coming weekend. This will sustain moisture inflow into the region withdewpoints remaining above 50 and precipitable water above an inch most locations. Finally weak short waves aloft will continue to move across the region from the west and southwest. With mucapes expected around 600 to 1200 j/kg this scenario should generate mainly scattered showers and thunderstorms Thursday through the weekend. && .AVIATION...Valid 23/00Z-24/00Z. Upper low remains over northern Arizona, with weak upper level disturbances moving across NM helping to trigger strong thunderstorms again today. At 215 PM, a line of storms extended from just west of TCS back towards SVC, and was moving to the east. Expect scattered thunderstorms will continue to develop over the next couple of hours, with the threat of thunderstorms in place for all TAF sites. Small hail will be a threat again today given enhanced shear and lower wet bulb zero levels. Expect a little drier air to work in from the west tomorrow, but overall still looks like a good day for scattered afternoon thunderstorms again. && .FIRE WEATHER... Another active thunderstorm day is shaping up with a line of storms already moving across parts of the gila region. Some drier air will start working in from the west tomorrow, causing the main focus for thunderstorms to shift a little to the east, with more scattered activity to the west. We will return to more of a typical terrain- favoring thunderstorm pattern towards the end of the week. With the elevated precip threat, expect higher RH values. We will see generally light S to SE winds today, but westerly winds will start working into SW New Mexico tomorrow. && .PRELIMINARY POINT TEMPS/POPS... El Paso 69 89 68 90 / 40 40 40 20 Sierra Blanca 65 84 64 85 / 40 50 40 30 Las Cruces 63 86 61 89 / 40 40 40 20 Alamogordo 62 87 62 88 / 40 40 40 20 Cloudcroft 49 68 48 68 / 50 50 40 40 Truth or Consequences 62 84 60 86 / 40 30 30 30 Silver City 56 79 55 83 / 30 30 20 30 Deming 63 87 61 91 / 30 20 20 20 Lordsburg 63 87 61 91 / 30 20 20 20 West El Paso Metro 69 88 67 90 / 40 40 40 20 Dell City 64 88 63 89 / 40 50 40 40 Fort Hancock 69 88 67 90 / 40 50 40 30 Loma Linda 63 82 62 84 / 40 40 40 20 Fabens 67 87 66 91 / 40 40 40 20 Santa Teresa 67 87 65 90 / 40 40 40 20 White Sands HQ 66 85 64 88 / 40 40 40 20 Jornada Range 61 85 60 87 / 40 40 40 20 Hatch 64 86 61 88 / 40 40 30 20 Columbus 65 88 64 92 / 40 20 20 20 Orogrande 65 86 64 87 / 40 40 40 20 Mayhill 52 73 51 74 / 50 50 40 40 Mescalero 52 76 52 77 / 50 50 40 40 Timberon 50 74 49 74 / 50 50 40 40 Winston 52 77 50 80 / 40 40 30 40 Hillsboro 59 83 57 85 / 40 40 30 40 Spaceport 61 83 59 87 / 40 40 30 20 Lake Roberts 51 80 50 82 / 30 40 20 40 Hurley 57 81 56 85 / 30 20 20 20 Cliff 59 86 57 89 / 30 30 20 30 Mule Creek 55 81 54 86 / 30 20 20 30 Faywood 58 84 57 87 / 30 20 20 20 Animas 62 88 59 91 / 30 30 30 10 Hachita 62 88 60 92 / 30 30 20 20 Antelope Wells 61 85 61 89 / 30 30 30 10 Cloverdale 60 81 59 85 / 30 30 30 10 && .EPZ Watches/Warnings/Advisories... NM...None. TX...None. && 05 Rogash/20 Hardiman
Hazardous weather outlook, Aug 22, 11:45 AM MDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1145 AM MDT MON AUG 22 2016 NMZ401>417-TXZ418>424-231830- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1145 AM MDT MON AUG 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SEVERAL STORMS MAY PRODUCE VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES. THUS FLASH FLOODING IS POSSIBLE ACROSS ISOLATED LOCATIONS ...ESPECIALLY AROUND LOW WATER CROSSINGS AND ALONG ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE WIND GUSTS TO 6 MPH AND HAIL UP TO AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINS RESULTING IN FLASH FLOODING. SEVERAL STORMS MAY ALSO BECOME SEVERE WITH HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SUNDAY WITH LOCALLY HEAVY RAINS...HAIL AND STRONG WINDS OCCURRING WITH A FEW STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING...HAIL OR STRONG DAMAGING WINDS. ROGASH
In the hours before
Local storm report, Aug 22, 9:00 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
900 AM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD RADIUM SPRINGS 32.49N 106.92W
08/21/2016 DONA ANA NM PARK SERVICE
LEASBURG DAM STATE PARK HAD ROAD DAMAGE FROM FLOODING
ON THE AFTERNOON/EVENING OF 8/21. SOME WATER MADE IT
INTO PARK BUILDINGS WITH OVER 1 FOOT OF STANDING WATER
IN MAINTENANCE YARD. 24 HR PRECIP FROM AFTERNOON STORM
PLUS OVERNIGHT RAIN 4.04 INCHES.
&&
EVENT NUMBER EPZ1600249
HARDIMANLocal storm report, Aug 22, 9:28 AM MDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
928 AM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 1 NE LA UNION 31.96N 106.65W
08/21/2016 M53 MPH DONA ANA NM MESONET
ELEV 3787 FT CWOP
0415 PM FLASH FLOOD LA UNION 31.95N 106.66W
08/21/2016 DONA ANA NM NWS EMPLOYEE
MINOR FLOODING REPORTED IN LA UNION ALONG ALVAREZ RD.
MUD AND DEBRIS ON ROAD.
0446 PM FLASH FLOOD CANUTILLO 31.92N 106.60W
08/21/2016 EL PASO TX BROADCAST MEDIA
ARROYO FLOODING RESULTING IN WATER CROSSING INTERSTATE
10 SERVICE ROAD AT CANUTILLO.
0500 PM FLASH FLOOD RADIUM SPRINGS 32.49N 106.92W
08/21/2016 DONA ANA NM PARK SERVICE
LEASBURG DAM STATE PARK HAD ROAD DAMAGE FROM FLOODING
ON THE AFTERNOON/EVENING OF 8/21. SOME WATER MADE IT
INTO PARK BUILDINGS WITH OVER 1 FOOT OF STANDING WATER
IN MAINTENANCE YARD. 24 HR PRECIP FROM AFTERNOON STORM
PLUS OVERNIGHT RAIN 4.04 INCHES.
0549 PM HEAVY RAIN EL PASO 31.78N 106.48W
08/21/2016 M0.88 INCH EL PASO TX PUBLIC
SPOTTER REPORTS .88 INCHES OF RAIN IN TWO EVENTS IN
LESS THAN ONE HOUR...NORTH HILLS IN NORTHEAST EL PASO
0559 PM HEAVY RAIN ANTHONY 32.01N 106.60W
08/21/2016 M0.85 INCH DONA ANA NM PUBLIC
SPOTTER REPORTS .85 INCHES OF RAIN IN ABOUT ONE HOUR 2
MILES NORTH OF NM ROAD 404
0600 AM HEAVY RAIN 4 NNE LAS CRUCES 32.39N 106.72W
08/22/2016 M1.36 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4373 FT COCORAHS
0600 AM HEAVY RAIN 2 NE LAS CRUCES 32.35N 106.73W
08/22/2016 M1.19 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4266 FT COCORAHS
0630 AM HEAVY RAIN 3 NW LAS CRUCES 32.37N 106.79W
08/22/2016 M1.29 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4012 FT COCORAHS
0644 AM HEAVY RAIN 2 S RADIUM SPRINGS 32.47N 106.90W
08/22/2016 M1.90 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3957 FT COCORAHS
0700 AM HEAVY RAIN 1 SE LAS CRUCES 32.38N 106.81W
08/22/2016 M1.49 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3964 FT COCORAHS
0700 AM HEAVY RAIN 6 ESE LAS CRUCES 32.30N 106.66W
08/22/2016 M1.67 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4524 FT COCORAHS
0700 AM HEAVY RAIN 8 SSW ANTHONY 31.89N 106.64W
08/22/2016 M1.54 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3757 FT COCORAHS
0700 AM HEAVY RAIN 3 NNE LAS CRUCES 32.37N 106.73W
08/22/2016 M1.25 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4304 FT COCORAHS
0700 AM HEAVY RAIN 7 ESE LAS CRUCES 32.28N 106.65W
08/22/2016 M1.35 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4554 FT COCORAHS
0700 AM HEAVY RAIN 1 E WSMR 32.38N 106.48W
08/22/2016 M1.26 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4254 FT COCORAHS
0700 AM HEAVY RAIN 8 ESE LAS CRUCES 32.29N 106.63W
08/22/2016 M1.37 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4788 FT COCORAHS
0700 AM HEAVY RAIN 16 NW LAS CRUCES 32.50N 106.95W
08/22/2016 M3.83 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3973 FT COCORAHS
0700 AM HEAVY RAIN 6 NNE LAS CRUCES 32.42N 106.71W
08/22/2016 M1.18 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4390 FT COCORAHS
0700 AM HEAVY RAIN LEABURG DAM S.P. 32.49N 106.92W
08/22/2016 M4.04 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4014 FT COCORAHS
0700 AM HEAVY RAIN 2 ENE LAS CRUCES 32.35N 106.72W
08/22/2016 M1.31 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4281 FT COCORAHS
0700 AM HEAVY RAIN 9 ESE LAS CRUCES 32.30N 106.60W
08/22/2016 M1.20 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 5318 FT COCORAHS
0700 AM HEAVY RAIN 20 W COLUMBUS 31.84N 107.98W
08/22/2016 M1.68 INCH LUNA NM COCORAHS
24 HOUR RAINFALL. ELEV 4537 FT COCORAHS
0700 AM HEAVY RAIN HILLSBORO 32.92N 107.57W
08/22/2016 M1.59 INCH SIERRA NM COCORAHS
24 HOUR RAINFALL. ELEV 5266 FT COCORAHS
0700 AM HEAVY RAIN 1 WSW HILLSBORO 32.92N 107.58W
08/22/2016 M1.33 INCH SIERRA NM COCORAHS
24 HOUR RAINFALL. ELEV 5297 FT COCORAHS
0700 AM HEAVY RAIN HILLSBORO 32.92N 107.57W
08/22/2016 M1.38 INCH SIERRA NM COCORAHS
24 HOUR RAINFALL. ELEV 5273 FT COCORAHS
0726 AM HEAVY RAIN DRIPPING SPRINGS 32.32N 106.59W
08/22/2016 M1.16 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 5885 FT RAWS
0730 AM HEAVY RAIN 4 NW LAS CRUCES 32.38N 106.81W
08/22/2016 M1.77 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3972 FT COCORAHS
0730 AM HEAVY RAIN SUNSPOT 32.79N 105.82W
08/22/2016 M1.30 INCH OTERO NM COCORAHS
24 HOUR RAINFALL. ELEV 9262 FT COCORAHS
0741 AM HEAVY RAIN MESCALERO 33.16N 105.77W
08/22/2016 M1.28 INCH OTERO NM MESONET
24 HOUR RAINFALL. ELEV 6227 FT RAWS
0746 AM HEAVY RAIN 1 SSE DONA ANA 32.38N 106.80W
08/22/2016 M1.10 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 3986 FT CWOP
0747 AM HEAVY RAIN LOOKOUT PEAK 32.46N 106.92W
08/22/2016 M1.42 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 5655 FT CWOP
0750 AM HEAVY RAIN TWIN PEAKS 32.40N 106.76W
08/22/2016 M1.55 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4774 FT CWOP
0752 AM HEAVY RAIN 5 NE LAS CRUCES 32.37N 106.75W
08/22/2016 M1.11 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4307 FT CWOP
0758 AM HEAVY RAIN 3 S ORGAN 32.38N 106.61W
08/22/2016 M1.51 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4980 FT DACFC
0759 AM HEAVY RAIN 7 NE DONA ANA 32.48N 106.75W
08/22/2016 M1.37 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4399 FT DACFC
0759 AM HEAVY RAIN 4 NE LAS CRUCES 32.35N 106.73W
08/22/2016 M1.11 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4267 FT CWOP
0800 AM HEAVY RAIN 2 N LAS CRUCES 32.36N 106.76W
08/22/2016 M1.04 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 4258 FT COCORAHS
0800 AM HEAVY RAIN 1 E LA UNION 31.95N 106.64W
08/22/2016 M1.00 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3788 FT COCORAHS
0800 AM HEAVY RAIN 1 ENE LA UNION 31.96N 106.64W
08/22/2016 M1.22 INCH DONA ANA NM COCORAHS
24 HOUR RAINFALL. ELEV 3787 FT COCORAHS
0800 AM HEAVY RAIN 4 N DEMING 32.32N 107.75W
08/22/2016 M1.12 INCH LUNA NM COCORAHS
24 HOUR RAINFALL. ELEV 4406 FT COCORAHS
0800 AM HEAVY RAIN LAKE VALLEY 32.72N 107.57W
08/22/2016 M1.12 INCH SIERRA NM COCORAHS
24 HOUR RAINFALL. ELEV 5393 FT COCORAHS
0800 AM HEAVY RAIN 5 NE LAS CRUCES 32.38N 106.74W
08/22/2016 M1.41 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4321 FT WXUND
0800 AM HEAVY RAIN KELP 31.81N 106.38W
08/22/2016 M1.80 INCH EL PASO TX MESONET
24 HOUR RAINFALL. ELEV 3917 FT ASOS
0800 AM HEAVY RAIN 7 WNW CORNUDAS 31.80N 105.58W
08/22/2016 M1.25 INCH HUDSPETH TX MESONET
24 HOUR RAINFALL. ELEV 4485 FT HADS
0800 AM HEAVY RAIN SAN AUGUSTIN PASS 32.43N 106.57W
08/22/2016 M1.33 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 5902 FT WMSR
0800 AM HEAVY RAIN 1 SE WSMR MAIN POST 32.37N 106.47W
08/22/2016 M2.08 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4190 FT WSMR
0800 AM HEAVY RAIN 6 ESE WSMR MAIN POST 32.36N 106.38W
08/22/2016 M1.81 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4006 FT WSMR
0800 AM HEAVY RAIN HILLSBORO 32.92N 107.57W
08/22/2016 M1.41 INCH SIERRA NM MESONET
24 HOUR RAINFALL. ELEV 5270 FT EPZWXN
0800 AM HEAVY RAIN SUNSPOT 32.79N 105.82W
08/22/2016 M1.43 INCH OTERO NM MESONET
24 HOUR RAINFALL. ELEV 9255 FT WSMR
0802 AM HEAVY RAIN 2 ESE TALAVERA 32.29N 106.63W
08/22/2016 M1.41 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4698 FT WXUND
0803 AM HEAVY RAIN 1 NE DONA ANA 32.40N 106.79W
08/22/2016 M1.48 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4170 FT WXUND
0810 AM HEAVY RAIN 3 NE LAS CRUCES 32.34N 106.73W
08/22/2016 M1.17 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4272 FT WXUND
0814 AM HEAVY RAIN 7 E LAS CRUCES 32.30N 106.67W
08/22/2016 M1.36 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4455 FT WXUND
0815 AM HEAVY RAIN 4 N LAS CRUCES 32.37N 106.77W
08/22/2016 M1.30 INCH DONA ANA NM MESONET
24 HOUR RAINFALL. ELEV 4170 FT WXUND
0859 AM HEAVY RAIN 9 WNW EL PASO 31.91N 106.57W
08/22/2016 M2.27 INCH EL PASO TX COCORAHS
24 HOUR RAINFALL. ELEV 3964 FT COCORAHS
&&
EVENT NUMBER EPZ1600244 EPZ1600246 EPZ1600245 EPZ1600249 EPZ1600247
EPZ1600248 EPZ1600250 EPZ1600251 EPZ1600252 EPZ1600253 EPZ1600254
EPZ1600255 EPZ1600256 EPZ1600258 EPZ1600259 EPZ1600260 EPZ1600261
EPZ1600262 EPZ1600263 EPZ1600264 EPZ1600265 EPZ1600266 EPZ1600267
EPZ1600268 EPZ1600269 EPZ1600270 EPZ1600271 EPZ1600272 EPZ1600273
EPZ1600274 EPZ1600275 EPZ1600276 EPZ1600277 EPZ1600278 EPZ1600279
EPZ1600280 EPZ1600281 EPZ1600282 EPZ1600283 EPZ1600284 EPZ1600285
EPZ1600286 EPZ1600287 EPZ1600288 EPZ1600289 EPZ1600290 EPZ1600291
EPZ1600292 EPZ1600293 EPZ1600294 EPZ1600295 EPZ1600297 EPZ1600298
EPZ1600299 EPZ1600300 EPZ1600301
HARDIMANLocal storm report, Aug 22, 9:38 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
938 AM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN KELP 31.81N 106.38W
08/22/2016 M1.53 INCH EL PASO TX MESONET
24 HOUR RAINFALL. ELEV 3917 FT ASOS
&&
CORRECTED EVENT
EVENT NUMBER EPZ1600288
HARDIMANSpecial weather statement, Aug 22, 1:34 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 134 PM MDT MON AUG 22 2016 NMZ402-408-409-222015- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 134 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL 215 PM MDT... AT 134 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF HERMOSA...OR 14 MILES SOUTH OF WINSTON...MOVING EAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUCHILLO...SAN MIGUEL...CHISE...UPPER PALOMAS CANYON... LADDER RANCH AND LOWER ANIMAS CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3330 10731 3297 10744 3308 10775 3331 10763 TIME...MOT...LOC 1934Z 280DEG 20KT 3313 10765 LANEY
Local storm report, Aug 22, 2:37 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
237 PM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ANTHONY 32.01N 106.60W
08/21/2016 DONA ANA NM BROADCAST MEDIA
THUNDERSTORM WINDS BLEW OFF 190 FOOT LONG HORSE BARN
ROOF.
&&
EVENT NUMBER EPZ1600302
JARThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:11 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Aug 21, 8:10 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 21, 8:13 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 47 min |
| Aug 21, 9:54 PM MDT | Areal Flood Advisory | EPZ | Luna | 2 hr |
| Aug 21, 10:13 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Aug 21, 10:48 PM MDT | Areal Flood Advisory | EPZ | Luna | 117 min |
| Aug 21, 11:40 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 2 hr |
| Aug 22, 10:12 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 6 hr |
| Aug 22, 1:34 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 40 min |
| Aug 22, 2:50 PM MDT | Special Weather Statement | EPZ | Grant | 40 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | EPZ | Sierra | 38 min |
| Aug 22, 3:00 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 22, 3:04 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Aug 22, 3:06 PM MDT | Areal Flood Advisory | EPZ | Grant | 114 min |
| Aug 22, 4:04 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 22, 4:33 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo, Luna | 29 min |
| Aug 22, 4:52 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Aug 22, 5:06 PM MDT | Special Weather Statement | EPZ | Luna | 39 min |
| Aug 22, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 18 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.